I believe I may have reiter's syndrome...can someone help me?
It started with urethritis...NGU/NSU...I am free of all STD's.
I developed flu like symtoms (symptoms) (symptoms) and a strep throat, and a skin rash all over my body. This rash went away within a few days. I was prescribed prednisone for this, and missed a dose...and my body started to ache intensely...every single joint in my body was aching...it went away in about a day. No symptoms since.
I developed the skin on my feet peeling...however; it isn't what the feet of the reiter's syndrome I see online looks like...but it is peeling onIy both feet...all over, except on the arch.
Is this reiter's syndrome? Should I be worried?
Also, I don't have salmonella...which is a common trait of reiter's syndrome...but I do have a parasitic infection
Hello Roberto, I would certainly see a doctor about this, he/she will order some labs to determine what is going on. I am not familar with Reiter's Syndrome myself, so, I honestly could not answer, but, a doctor is your best bet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.